# SDR AALA201701159024

- Difficulty date: January 12, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 75,654 hours, 11,267 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: F5347822220900
- Condition: Corroded
- Location: Frame 73a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN AUXILARY BEAM AT -Y1959 AND FRAME 73A. REPLACED THE BEAM IAW SRM 53-41-14, SRM 51-42-11 AND SRM 51-44-11.
